# SDR RAIA00107011

- Difficulty date: July 14, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 28,477 hours, 28,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3011151
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7003-STL-EMERGENCY LIGHTING REMAINS ON ALL THE TIME. MAINTENANCE INSPECTED AND REPLACED EMERGENCY LIGHT BATTERY PACK.
